# SDR GTIA2016061701991

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 40,489 hours, 17,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: S5347219320000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIONB ON TOP BEAM Y765 AT FRAME 68.  REMOVED AND REPLACED BEAM IAW SRM 51-72-11.
